# SDR SWAA2022111662944

- Difficulty date: October 21, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N400WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27891
- Aircraft time: 70,388 hours, 41,619 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN GALLEY 1 EMERGENCY EXIT LENS ASSY AT FWD GALLEY AREA.  REPLACED THE GALLEY EMERGENCY EXIT LENS IAW AMM 33-51-01-960-802. OPS TESTED OK
